# SDR 05FDEA04016

- Difficulty date: November 29, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310
- Aircraft serial: 278
- Aircraft time: 23,561 hours, 11,329 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 29,765 hours, 17,272 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Regulator
- Part number: VT0304S1
- Part serial: 670
- Condition: Malfunctioned
- Location: Eng Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE INDICATED HIGH OIL PRESSURE, THEN FOLLOWED  QRH & MONITORED PARAMETERS. OIL PRESS. WENT TO 20-32  PSI (LOW) FOLLOWED QRH AND SHUTDOWN ENGINE. DECLARED  EMERGENCY AND LANDED RWY 32L. HIGH OIL PRESS. WAS  100, LOW OIL PRESS. WAS 22. PRESSURE VARIED  ACCORDING TO THROTTLE POSITION. ALL OTHER ENGINE  PARAMETERS WERE NORMAL EXCEPT RT OIL TEMP AT 130 DEG  LEFT ENGINE OIL TEMP 120 DEG.  REPLACED THE OIL PRESSURE REGULATOR AND OIL PRESSURE TRANSMITTER
